Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lung cancer, removed mid right lobe, weakness, diarrhea. On chemotherapy, taking terceva. Prognosis?

My father in law has Lung Cancer . They removed his mid right lobe, and he did chemo after. The cancer came back in the same lung and it seems to be spreded to the right lung too. Limph nodes not afected. He is on Terceva now. Feeling very weak, diharrea, vomiting . He his hospitalized right now for what it seems to be deshydration. What can we expect? Can he recover from cancer at this point? What is his life expectancy? Thanks
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Thanks for your query,
recurrence in lung cancer is not an uncommon feature. Taking terceva means he has a special type of lung cancer which has little bit better prognosis by taking this drug.
present symptom may be due to the drug or simple intestinal infection. He will be ok after rehydration therapy.
Exact prognosis needs exact staging of the disease....

best wishes
Answered: Fri, 14 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor